MathSciNet Relay Station
MathSciNet bibliographic data
MR2733735 35Q53 (35C05)
Zerarka, A.; Ouamane, S.; Attaf, A. On the functional variable method for finding exact solutions to a class of wave equations. Appl. Math. Comput. 217 (2010), no. 7, 2897–2904.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement